Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Heart Palpatations jimmysbaby

Posted by Emme on October 5, 2001, at 22:09:29

In reply to Re: Heart Palpatations, posted by jimmysbaby on October 3, 2001, at 20:30:52

Oh geez, you have a dreadful amount of stress. Maybe the Effexor started your body doing something new (the palpatations) and your body hasn't been able to stop it what with all the anxiety you must have. I don't know how long you'd expect Effexor withdrawal if you go off quickly and add something else to help. But it took me about a month to taper off of it. YMMV. How do you like the Zoloft? It made me jittery and anxious, but I know it helps lots of people with anxiety. I hope your situation improves. Just keep talking to your doctor and letting him know if the problem is still there.
Emme


> Thanks for the post. I haven't had any trouble with increased heart rate. Just the palpatations. He has put me on toprol. It has helped some. I would think the stress and anxiety were the cause if it had done it before I took the effexor. I do have an extreme amout of stress. My mama is in the final stages of Lou Gehrigs disease. I have just moved because we lost our home to foreclosure and both of my kids are diabetic. It was just strange to me that it did not do this until I came off the effexor. As for coming off of it, I just stopped. He put me on another on that I started the following day. Zoloft. I have had no problems with it. If it were withdrawel, how long would it last. Like I said before I have been off of it more than a month. Until I started the toprol about a week and a half ago, the palpatations were only increasing. In any case, I just pray it will stop. Its scary and I feel so bad.

 

Thread

 

Post a new follow-up

Your message only Include above post


[80401]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:80091
URL: http://www.dr-bob.org/babble/20010927/msgs/80401.html